MathSciNet Relay Station
MathSciNet bibliographic data
MR1742565 (2001g:35277) 35R45 (35B05 35B50 35J60)
Pucci, Patrizia; Serrin, James A note on the strong maximum principle for elliptic differential inequalities. J. Math. Pures Appl. (9) 79 (2000), no. 1, 57–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement